Affordable Access

Publisher Website

Local existence of solution to free boundary value problem for compressible Navier-Stokes equations

Authors
Journal
Acta Mathematica Scientia
0252-9602
Publisher
Elsevier
Volume
32
Issue
4
Identifiers
DOI: 10.1016/s0252-9602(12)60100-3
Keywords
  • Navier-Stokes Equations
  • Free Boundary Value Problem
  • Local Existence
  • 35Q35
  • 76D03

Abstract

Abstract This paper is concerned with the free boundary value problem for multi-dimensional Navier-Stokes equations with density-dependent viscosity where the flow density vanishes continuously across the free boundary. Local (in time) existence of a weak solution is established; in particular, the density is positive and the solution is regular away from the free boundary.

There are no comments yet on this publication. Be the first to share your thoughts.